Stark Widths Regularities Within: ns-np, np-ns, np-nd, nd-np and nd-nf Spectral Series of Potassium Isoelectronic Sequence

Autor: Irinel Tapalaga, I. P. Dojčinović, Jagoš Purić, Nora Trklja
Jazyk: angličtina
Rok vydání: 2019
Předmět:
Zdroj: Atoms
Volume 7
Issue 4
Atoms, Vol 7, Iss 4, p 99 (2019)
ISSN: 2218-2004
DOI: 10.3390/atoms7040099
Popis: Results presented in this paper show a regular behaviour of Stark widths within the studied spectral series of potassium isoelectronic sequence. These regularities have been found and verified on the basis of the existing theoretical and experimental data being normalized for the same plasma conditions (chosen electron density and temperature). Using the available set of data the corresponding formulas expressing the Stark widths of the lines originated from the spectral series studied here as a function of the upper-level ionization potential and the rest core charge of the emitter seeing by the electron undergoing transition, are obtained here. Well established and verified dependence is used to calculate Stark width data needed but not available so far. For the purposes of the operation with a large number of data, algorithms for the analysis of Stark width dependence on temperature and electron density and for the investigation of the assumed correlation between Stark width and ionization potential of the upper level of analyzed transition, have been made. Developed algorithms enable fast data processing.
Databáze: OpenAIRE